# SDR SWAA950428

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23255
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND FWD GALLEY DOOR FRAME CRACKED FROM LOWER EDGE TO FASTENER HOLE, BS 294, WL 208, RBL 55.  REPLACED FRAME PER BOEING STRUCTURAL REPAIR MANUAL.
